# SDR AALA202111086408

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737*
- Aircraft serial: 31135
- Aircraft time: 29,804 hours, 12,389 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT SLIDER WINDOW LOCKING MECHANISM DOESN'T WORK WHEN OPEN. LUBRICATED L2 WINDOW LOCKING MECHANISM PER AMM 56-12-11.
